# SDR BJNA2024040290001

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N809VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37599
- Aircraft time: 39,570 hours, 25,778 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DET ALARM SOUNDED 2 TIMES SHORTLY DURING FLIGHT.   PERFORMED OPS TEST OF SMOKE DETECTOR- OPS CHECK GOOD IAW B737 AMM 26-14-00. NO DEFECT NOTED. A/C OK FOR SERVICE.
